# SDR ASAA2019031528793

- Difficulty date: March 15, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,838 hours, 10,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR TO SIDE TRANSITION PANEL IS CORRODED FROM STATION 727D TO STATION 787. GROUNDED - YES. REMOVED CORR FROM AFT CARGO RT FLOOR TO SIDEWALL TRANSITIONAL PANEL FROM STA 727D-767 FOUND TO BE OUT OF LIMITS IAW SRM 53 00 53 1 A2 FABRICATED AND INSTALLED NEW PANEL IAW SRM 53 00 53 2R 6 CORR FROM STA 767 - 787 FOUND TO BE WITHIN LIMITS IAW SRM 53 60 15 1A 1 TREATED AND PRIMED AREA IAW SRM 53 60 15 1A 1 W 3 O .040 R .010 L 180 D .030.
